Homological Transfers for Orbit Space Projections.

Reinhard Schultz

Manuscripta mathematica (1978)

  • Volume: 24, page 229-238
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Schultz, Reinhard. "Homological Transfers for Orbit Space Projections.." Manuscripta mathematica 24 (1978): 229-238. <http://eudml.org/doc/154545>.

author = {Schultz, Reinhard},
journal = {Manuscripta mathematica},
pages = {229-238},
title = {Homological Transfers for Orbit Space Projections.},
url = {http://eudml.org/doc/154545},
volume = {24},
year = {1978},

AU - Schultz, Reinhard
TI - Homological Transfers for Orbit Space Projections.
JO - Manuscripta mathematica
PY - 1978
VL - 24
SP - 229
EP - 238
UR - http://eudml.org/doc/154545
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.